Index your Journal on RJRIndex — A product by ResearchJournalRank.com Index Now
34,970+ Journals Indexed Journal Suggester  |  Paper Finder  |  Compare Journals
Home › Journal d'Analyse Mathematique

Journal d'Analyse Mathematique

Q1 Journal Scopus Active Journal
Country
United States
Northern America
Subject Area and Category
Mathematics
└ Analysis Q1
└ Mathematics (miscellaneous) Q1
Publisher
SJR 2025
1.310
Q1
SJR Score
H-Index
59
Citations / Doc (2yr)
1.32
Total Docs. (latest)
81
Total Citations (3yr)
198
Publication type
Journals
ISSN
00217670, 15658538
Coverage
1951-1954, 1956, 1958-2025
Journal Rank
#3,121
Advertisement

Subject Categories

Analysis Q1
Mathematics (miscellaneous) Q1

Subject Areas

Aims & Scope

The Journal d’Analyse Mathématique publishes top-level original articles in English and French in the field of classical analysis and in related areas. The broad mathematical scope of this journal includes topics such as complex function theory, functional analysis, ergodic theory, harmonic analysis, partial differential equations, and quasiconformal mappings. The Journal d’Analyse Mathématique is owned by the Hebrew University of Jerusalem and publishes three volumes totaling 1200 pages under the Magnes Press. Since its founding in 1951 by B. Amira, its volumes can be found in the libraries of major mathematical institutions around the world.

Abstracting & Indexing

Scopus Google Scholar Web of Science

Detailed Metrics

Total Docs. (latest) 81
Total Docs. (3 years) 155
Total Refs. 2,429
Total Citations (3 years) 198
Citable Docs. (3 years) 155
Citations / Doc. (2 years) 1.32
Ref. / Doc. 29.99
% Female 20.0%

Metrics Visualization

Latest year data vs 3-year cumulative figures

Publication & Citation Trend

Loading trend data from Crossref...

Top 10 Most Cited Articles

Loading articles...

Frequently Asked Questions

What is the impact factor of Journal d'Analyse Mathematique?

The official Journal Impact Factor (JIF) is published by Clarivate in the Journal Citation Reports (JCR) and is not listed on this page. Based on SCImago data, Journal d'Analyse Mathematique has an SJR of 1.310 and is ranked Q1.

What is the SJR and quartile of Journal d'Analyse Mathematique?

Journal d'Analyse Mathematique has an SJR (SCImago Journal Rank) of 1.310 and its best quartile is Q1.

What is the H-index of Journal d'Analyse Mathematique?

The H-index of Journal d'Analyse Mathematique is 59, meaning 59 of its articles have each been cited at least 59 times.

Is Journal d'Analyse Mathematique indexed in Scopus?

Yes. Journal d'Analyse Mathematique is active in Scopus (Scopus Source List, August 2026).

Advertisement

Journal Information

SJR1.310
Best QuartileQ1
H Index59
ISSN00217670, 15658538
PublisherSpringer New York
CountryUnited States
RegionNorthern America
Coverage1951-1954, 1956, 1958-2025
Open AccessNo
TypeJournal
Rank#3,121

Similar Journals

View all Mathematics journals

Embed This Journal

Add this journal's ranking badge to your website:

<iframe src="https://researchjournalrank.com/widget.php?id=4011" style="border:1px solid #e0e0e0;border-radius:8px;width:100%;max-width:320px;height:200px" frameborder="0"></iframe>
Preview:

Researcher Reviews

Write a Review

No reviews yet for this journal.

Be the first to share your experience!

Share Your Experience

Your review will be published after moderation. Email will not be displayed publicly.

★ ★ ★ ★ ★
★ ★ ★ ★ ★
★ ★ ★ ★ ★
★ ★ ★ ★ ★